Diagonalen im regulären n-Eck.

Heiko Harborth

Elemente der Mathematik (1969)

  • Volume: 24, page 104-109
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Harborth, Heiko. "Diagonalen im regulären n-Eck.." Elemente der Mathematik 24 (1969): 104-109. <http://eudml.org/doc/140939>.

author = {Harborth, Heiko},
journal = {Elemente der Mathematik},
keywords = {elementary geometry},
pages = {104-109},
title = {Diagonalen im regulären n-Eck.},
url = {http://eudml.org/doc/140939},
volume = {24},
year = {1969},

AU - Harborth, Heiko
TI - Diagonalen im regulären n-Eck.
JO - Elemente der Mathematik
PY - 1969
VL - 24
SP - 104
EP - 109
KW - elementary geometry
UR - http://eudml.org/doc/140939
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.